MathSciNet Relay Station
MathSciNet bibliographic data
MR958904 (91b:42048) 42C10 (42A24)
Thangavelu, S. Summability of Hermite expansions. I, II. Trans. Amer. Math. Soc. 314 (1989), no. 1, 119–142, 143–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement